# SDR ABXA9800561

- Difficulty date: May 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 45927
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 5769857613
- Condition: Cracked
- Location: Lt Wing
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT OUTBOARD SLOT OUTBOARD UPPER CLOSURE RIB IS CRACKED AT THE AFT END.  REPAIRED IAW DC8 SRM 51-1-21 AND 51-1-20D.
